Translator Disclaimer
December 2006 Mixed Multiplicities of Modules over Noetherian Local Rings
Nguyên Tiên Mạnh, Duong Quôc Việt
Tokyo J. Math. 29(2): 325-345 (December 2006). DOI: 10.3836/tjm/1170348171

Abstract

The relationship between mixed multiplicities of arbitrary ideals in local rings and Hilbert-Samuel multiplicities was solved by Viêt in [8]. In this paper, we extend some important results of Viêt in [8, 9, 10, 11] to modules. We build the concept of (FC)-sequences of modules and use this notion to study reductions of ideals with respect to modules, mixed multiplicities of modules and multiplicities of Rees modules.

Citation

Download Citation

Nguyên Tiên Mạnh. Duong Quôc Việt. "Mixed Multiplicities of Modules over Noetherian Local Rings." Tokyo J. Math. 29 (2) 325 - 345, December 2006. https://doi.org/10.3836/tjm/1170348171

Information

Published: December 2006
First available in Project Euclid: 1 February 2007

zbMATH: 1126.13003
MathSciNet: MR2284976
Digital Object Identifier: 10.3836/tjm/1170348171

Rights: Copyright © 2006 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
21 PAGES


SHARE
Vol.29 • No. 2 • December 2006
Back to Top